Inverse problems for hyperbolic equations and energy inequalities
Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 541-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_3_a9,
author = {V. G. Romanov},
title = {Inverse problems for hyperbolic equations and energy inequalities},
journal = {Doklady Akademii Nauk},
pages = {541--544},
year = {1978},
volume = {242},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a9/}
}
V. G. Romanov. Inverse problems for hyperbolic equations and energy inequalities. Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 541-544. http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a9/